# SDR FDEA201808292231

- Difficulty date: August 29, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2895501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE COMPARTMENT INBOARD OF SLAT TRACK NR 14 AT XOS 885. FOUND L/E PLATING BEADED DOUBLER CRACK, XOS 885 LEFT WING LEADING EDGE COMPARTMENT INBOARD OF SLAT TRACK 14, CRACKED BEADED DOUBLER AT XOS 885 TRIMMED AND REPAIR CARRIED OUT AS PER SRM 57-40-02-2R FIG 203 REPAIR 15. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
